Just found this excerpt from a search here...it was in an old posting, and I just copied the pertinent info that relates to you. If you want to read more, you can search it and find a lot of threads..seems a lot of people have reactions to this Rx...
I was taking Doxycycline for 5 weeks (100mg/day) as an anti-malarial drug while I travelled through Cambodia.
The first night I took it I spent the entire night vomiting... that should have been the first sign my body wasn't going to handle those pills.
On my fourth day... I started crying for no reason. Literally, just turned to my boyfriend and said "I don't know why... but I feel like crying". And so I did. For about a half an hour. Weirdest thing.
Then in my third week of taking it... I woke up from a dead sleep with my heart racing
...so yeah, seems this can be rough on some people!
As I messaged this morning...FLUIDS and REST!! I hope you are feeling better soon...you have had a rough go of it, and I am praying you turn the corner on all of this today!!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 2/24/2015 10:00:00 AM (GMT-7)